Qualification: 
Ph.D, MSc
Email: 
sreedeepcd@am.amrita.edu

Dr. Sreedeep C. D. currently serves as Assistant Professor at the Department of Mathematics, School of Arts & Sciences, Amrita Vishwa Vidyapeetham, Amritapuri. He has qualified UGC-NET.

Qualification

  • 2019: Ph. D.
    NIT Surathkal
  • 2014: Integrated M. Sc.
    AVVP

Publications

Publication Type: Journal Article

Year of Publication Title

2020

Sreedeep C. D., Santhosh George, and Argyros, I. K., “Newton–Kantorovich regularization method for nonlinear ill-posed equations involving m-accretive operators in Banach spaces”, Rendiconti del Circolo Matematico di Palermo Series 2, vol. 69, pp. 459–473, 2020.[Abstract]


In this paper, we study nonlinear ill-posed problems involving m−accretive mappings in Banach spaces. We consider Newton–Kantorovich regularization method for the implementation of Lavrentiev regularization method. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter.

More »»

2019

Sreedeep C. D., George, S., and Argyros, I. K., “Extended Newton-type Iteration for Nonlinear Ill-posed Equations in Banach Space”, Journal of Applied Mathematics and Computing, vol. 60, pp. 435–453, 2019.[Abstract]


In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fréchet derivative of the operator. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter.

More »»

2018

Santhosh George and Sreedeep C. D., “Lavrentiev's Regularization Method for Nonlinear Ill-posed Equations in Banach Spaces”, Acta Mathematica Scientia, vol. 38, pp. 303 - 314, 2018.[Abstract]


In this paper, we deal with nonlinear ill-posed problems involving m-accretive mappings in Banach spaces. We consider a derivative and inverse free method for the implementation of Lavrentiev regularization method. Using general Hölder type source condition we obtain an optimal order error estimate. Also we consider the adaptive parameter choice strategy proposed by Pereverzev and Schock (2005) for choosing the regularization parameter.

More »»